Contact: +91-9711224068
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal
International Journal of Physics and Mathematics

Vol. 2, Issue 1, Part A (2020)

Weighted zygmund type estimates for the volterra convolutio type

Author(s):

Mamatov Tulkin, Zilola Khamroeva, Nargiza Sharipova

Abstract:
Weighted Zygmund-type estimates are obtained for mixed fractional integrals of the Volterra convolution type for a function of two variables defined by a mixed modulus of continuity.

Pages: 66-78  |  1275 Views  518 Downloads


International Journal of Physics and Mathematics
How to cite this article:
Mamatov Tulkin, Zilola Khamroeva, Nargiza Sharipova. Weighted zygmund type estimates for the volterra convolutio type. Int. J. Phys. Math. 2020;2(1):66-78. DOI: 10.33545/26648636.2020.v2.i1a.19